# SDR CA031119005

- Difficulty date: October 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,379 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040222005
- Condition: Damaged
- Location: Freewheel Unit
- Component: Freewheel Unit, Bell
- Component part number: 206040230019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FREEWHEEL SENT FOR OVERHAUL.  NEW INNER SHAFT REQUIRED.  INNER SHAFT PURCHASED NEW AND INSTALLED WITH NEW SEALS.  FREEWHEEL INSTALLED ONTO AIRCRAFT FOR 24.3 HOURS THEN REMOVED FORWARD SEAL LEAKING.  FREEWHEEL ASSEMBLY RETURNED TO OVERHAUL SHOP FOR SEAL WARRANTY, SEAL REPLACED.  FREEWHEEL RE-INSTALLED AND REMOVED ONCE AGAIN FORWARD SEAL LEAKING.   ASSEMBLY DISASSEMBLED AND INSPECTED.  INNER SHAFT FOUND TO BE OUT OF ROUND OR BENT CAUSING SEAL TO LEAK.  SHAFT TAGGED UNSERVICEABLE AND RETURNED TO MANUFACTURER FOR INSPECTION.  NEW SHAFT INSTALLED INTO FREEWHEEL ASSEMBLY AND CONFIRMED STRAIGHT.  QUALITY CONTROL OF NEW PARTS BETTER CONTROLLED AT MANUFACTURER.
